MathSciNet Relay Station
MathSciNet bibliographic data
MR866024 (88c:58019) 58F05 (20L15 58H05)
Weinstein, Alan Symplectic groupoids and Poisson manifolds. Bull. Amer. Math. Soc. (N.S.) 16 (1987), no. 1, 101–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement